# SDR 95FDEA01903

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CORROSION ON FLOOR BEAM LBL 10, STA LT 480.    CLEANED AND BLENDED CORROSION.  CORROSION REMOVAL OUT OF LIMITS PER SRM 51-10-6.  CUT OUT CORRODED AREA AND INSTALLED REPAIR ON FLOOR BEAM PER SRM 53-10-8.
